Angular regularity and strichartz estimates for the wave equation

Jacob Sterbenz, Igor Rodnianski

Research output: Contribution to journalArticle

67 Scopus citations
Original languageEnglish (US)
Pages (from-to)187-231
Number of pages45
JournalInternational Mathematics Research Notices
Issue number4
DOIs
StatePublished - Jan 31 2005

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Angular regularity and strichartz estimates for the wave equation'. Together they form a unique fingerprint.

  • Cite this